Alert archive / Utah / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 79, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 5:42 PM MDT for Emery County, Utah. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2009, 5:42 PM MDT (23:42 UTC)
- Expired
- Sep 14, 2009, 6:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Emery County, UT
The radar
The Grand Junction radar (KGJX), 189 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 11:17 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KSLC 142342
SVRSLC
UTC015-150030-
/O.NEW.KSLC.SV.W.0079.090914T2342Z-090915T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
542 PM MDT MON SEP 14 2009
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN EMERY COUNTY IN UTAH
* UNTIL 630 PM MDT
* AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTH CENTRAL EMERY COUNTY...OR 21 MILES NORTHEAST OF HANKSVILLE...
AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN EMERY COUNTY AROUND 600 PM MDT
THIS WILL IMPACT THE FOLLOWING RURAL HIGHWAYS
I-70 BETWEEN MILE MARKERS 144 AND 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.
&&
LAT...LON 3850 11052 3864 11070 3898 11042 3881 11010
3878 11010 3876 11008
TIME...MOT...LOC 2342Z 225DEG 11KT 3863 11054
$$
YOUNG2 follow-up statements
000
WWUS55 KSLC 150009
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
609 PM MDT MON SEP 14 2009
UTC015-150030-
/O.CON.KSLC.SV.W.0079.000000T0000Z-090915T0030Z/
EMERY UT-
609 PM MDT MON SEP 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN EMERY COUNTY...
AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL EMERY COUNTY...OR ABOUT 26 MILES NORTHEAST
OF HANKSVILLE...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN EMERY COUNTY AROUND 620 PM MDT
LAT...LON 3850 11052 3864 11070 3898 11042 3881 11010
3878 11010 3876 11008
TIME...MOT...LOC 0009Z 225DEG 11KT 3869 11047
$$
YOUNG000
WWUS55 KSLC 150024
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
624 PM MDT MON SEP 14 2009
UTC015-150034-
/O.EXP.KSLC.SV.W.0079.000000T0000Z-090915T0030Z/
EMERY UT-
624 PM MDT MON SEP 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMERY COUNTY WILL
EXPIRE AT 630 PM MDT...
THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3850 11052 3864 11070 3898 11042 3881 11010
3878 11010 3876 11008
TIME...MOT...LOC 0024Z 225DEG 11KT 3872 11043
$$
YOUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 4:00 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 14, 4:00 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 400 PM MDT MON SEP 14 2009 .SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO UTAH TUESDAY...THEN LINGER THROUGH MID-WEEK. THE LOW PRESSURE WILL DRIFT SOUTH OUT OF UTAH BY THURSDAY...ALLOWING A DRIER AIRMASS TO RETURN FOR THE UPCOMING WEEKEND. && .DISCUSSION...THE SOMEWHAT NEGATIVELY-TILTED TROUGH OVER NV THIS AFTERNOON WILL DEVELOP INTO A CLOSED LOW OVER SRN/CNTRL UTAH EARLY TUESDAY. THIS LOW WILL HOLD POSITION WEDNESDAY...THEN DRIFT SLOWLY S-SE INTO THE DESERT SW/SRN ROCKIES THURSDAY. SLOW/GRADUAL DRYING WILL TAKE PLACE LATE IN THE WEEK AS HIGH PRESSURE ALOFT SETTLES OVER THE REGION. GOOD DYNAMIC LIFT AND STRONG DIVERGENCE ALOFT HAVE LED TO STRONG AND LOCAL SEVERE CONVECTION ACROSS MUCH OF UTAH THIS AFTERNOON. STRONGEST CONVECTION FOR THE BALANCE OF THE DAY WILL REMAIN OVER SRN/CNTRL/ERN UTAH WHERE CONVECTION GOT A BIT LATER START. RAIN-COOLED STABLE AIR SPREADING OUT ACROSS NRN UTAH LATE THIS AFTERNOON WILL BRING AN END TO THE SEVERE THREAT SHORTLY. THE COLD CORE OF THE UPPER LOW OVER UTAH TUESDAY LIKELY TO PRODUCE WIDESPREAD PRECIP...ESPECIALLY IN THE NORTH AND EAST FLANKS OF THE LOW. STILL LOOKING AT A DECENT WRAP AROUND PRECIP EVENT OVER SE UTAH TUESDAY NIGHT/WEDNESDAY AS THE LOW EXITS THE STATE. MIDWEEK MODEL GUIDANCE TEMPS..AND THE UPWARD TREND IN THE MODELS...APPEARS TO BE TOO HIGH BASED ON THE TEMPS ALOFT...PRECIP...AND NORMALS FOR MID-SEPT. WILL GO A BIT BELOW GUIDANCE IN THE CURRENT FORECAST PACKAGE. && .AVIATION...THE MOIST AND STILL UNSTABLE AIRMASS OVER NW UTAH WILL SPAWN ADDITIONAL SHOWERS/THUNDERSTORMS THROUGH AT LEAST THIS EVENING. STRONG THUNDERSTORMS ARE NOT EXPECTED...BRIEF MVFR VISIBILITY CONDITIONS COULD EXIST IN HEAVY RAINFALL. CEILINGS WILL REMAIN IN THE 6-8KFT RANGE MUCH OF TONIGHT. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SEVERE THUNDERSTORM WATCH UNTIL 600 PM MDT. WY...NONE. && MERRILL/CONGER FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 434 AM MDT MON SEP 14 2009 UTZ001>016-019>021-517-518-WYZ021-151200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 434 AM MDT MON SEP 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS FLOOD PRONE AREAS OF SOUTHERN UTAH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING THE LATER PORTION OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Sep 14, 1:10 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 4 NE VERNON 40.13N 112.39W
09/14/2009 M64.00 MPH TOOELE UT MESONET
VERNON HILL
&&
GMERRILLSpecial weather statement, Sep 14, 2:50 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 250 PM MDT MON SEP 14 2009 UTZ005-142145- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 250 PM MDT MON SEP 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND NORTHERN TOOELE COUNTIES UNTIL 345 PM MDT... AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KNOLLS...OR 35 MILES EAST OF WENDOVER... MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. TRAVELERS ALONG INTERSTATE 80 SHOULD PREPARE FOR ERRATIC CROSSWINDS AND BRIEF HEAVY RAINFALL. * LOCATIONS IMPACTED INCLUDE... KNOLLS... CLIVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4134 11326 4103 11264 4040 11323 4070 11369 TIME...MOT...LOC 2049Z 219DEG 29KT 4070 11336 MERRILL
Local storm report, Sep 14, 3:10 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
310 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 6 NNW GRANTSVILLE 40.67N 112.51W
09/14/2009 TOOELE UT DEPT OF HIGHWAYS
SEMI-TRAILER BLOWN OVER AT MP 85 ON I-80
0115 PM TSTM WND DMG 2 E DELLE 40.77N 112.74W
09/14/2009 TOOELE UT DEPT OF HIGHWAYS
SEMI-TRAILER BLOWN OVER AT MP 72 ON I-80
0230 PM TSTM WND DMG LAYTON 41.08N 111.96W
09/14/2009 DAVIS UT BROADCAST MEDIA
TREES BLOWN DOWN
&&
MCONGERLocal storm report, Sep 14, 3:18 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG LAYTON 41.08N 111.96W
09/14/2009 DAVIS UT BROADCAST MEDIA
TREES BLOWN DOWN
&&
MCONGERLocal storm report, Sep 14, 4:23 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL HUNTINGTON 39.33N 110.96W
09/14/2009 M1.00 INCH EMERY UT TRAINED SPOTTER
&&
MCONGERSpecial weather statement, Sep 14, 5:07 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 507 PM MDT MON SEP 14 2009 UTZ008-010-014-142345- SANPETE/SEVIER VALLEYS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT- 507 PM MDT MON SEP 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASATCH...EXTREME EASTERN JUAB...EXTREME NORTHWESTERN CARBON...SOUTHEASTERN UTAH AND NORTHEASTERN SANPETE COUNTIES UNTIL 545 PM MDT... AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTH OF MOUNT PLEASANT...OR 16 MILES NORTH OF MORONI...MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM HAS A HISTORY OF PRODUCING PENNY HAIL IN MORONI. * LOCATIONS IMPACTED INCLUDE... INDIANOLA... BIRDSEYE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4024 11130 3984 11104 3952 11150 3982 11167 TIME...MOT...LOC 2307Z 210DEG 30KT 3975 11149 MERRILL
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:05 AM MDT | Special Weather Statement | SLC | Beaver | 40 min |
| Sep 14, 9:41 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 49 min |
| Sep 14, 9:59 AM MDT | Special Weather Statement | SLC | 31 min | |
| Sep 14, 10:20 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 40 min |
| Sep 14, 10:23 AM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 52 min |
| Sep 14, 10:24 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 36 min |
| Sep 14, 11:04 AM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 26 min |
| Sep 14, 11:29 AM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard, Tooele | 46 min |
| Sep 14, 11:52 AM MDT | Special Weather Statement | SLC | Wasatch | 53 min |
| Sep 14, 12:12 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 48 min |
| Sep 14, 12:15 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 45 min |
| Sep 14, 12:32 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 43 min |
| Sep 14, 12:54 PM MDT | Special Weather Statement | SLC | Wasatch | 66 min |
| Sep 14, 12:54 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 20 min |
| Sep 14, 12:57 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 48 min |
| Sep 14, 1:08 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Salt Lake, Tooele, Utah, Weber | 52 min |
| Sep 14, 1:28 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 47 min |
| Sep 14, 1:57 PM MDT | Flash Flood Warning | SLC | Kane | 4 hr |
| Sep 14, 2:00 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 27 min |
| Sep 14, 2:09 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 66 min |
| Sep 14, 2:50 PM MDT | Special Weather Statement | SLC | Tooele | 55 min |
| Sep 14, 3:00 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Utah, Wasatch | 45 min |
| Sep 14, 3:37 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 53 min |
| Sep 14, 3:46 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 44 min |
| Sep 14, 4:00 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 45 min |
| Sep 14, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Juab, Sanpete | 35 min |
| Sep 14, 4:17 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 43 min |
| Sep 14, 4:28 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 24 min |
| Sep 14, 4:30 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 60 min |
| Sep 14, 4:30 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more | 75 min |
| Sep 14, 4:39 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 51 min |
| Sep 14, 4:44 PM MDT | Areal Flood Advisory | SLC | Garfield | 2 hr |
| Sep 14, 4:48 PM MDT | Areal Flood Advisory | SLC | Wayne | 3 hr |
| Sep 14, 4:56 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 49 min |
| Sep 14, 5:07 PM MDT | Special Weather Statement | SLC | Utah | 38 min |
| Sep 14, 5:23 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 15 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.